Vasilyev, Sergey A., Peoples’ Friendship University of Russia (RUDN University)

Issue Section Title Abstract File
Vol 28, No 3 (2020) Articles Asymptotic solution of Sturm-Liouville problem with periodic boundary conditions for relativistic finite-difference Schrödinger equation Abstract PDF
Vol 29, No 2 (2021) Articles The asymptotic solution of a singularly perturbed Cauchy problem for Fokker-Planck equation Abstract PDF

This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies